# SDR DALA2023101208373

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 80,724 hours, 10,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 FOUND SEAT 43B,58B,57B, ABD 58J EMERGENCY LIGHTS OUT. CORRECTIVE ACTION: R/R ESCAPE PATH LIGHTING ASSY ON SEAT 43B, & 58B. REPAIRED CONNECTOR AT SEATS 57B & 58J. (4589588)
